RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 146, Number 4, Pages 761–764 (Mi dan27051)  

This article is cited in 8 scientific papers (total in 8 papers)

MATHEMATICS

A generalization of the mean-value theorem for functions of several variables

M. L. Gerver, E. M. Landis

Lomonosov Moscow State University

Full text: PDF file (505 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 13.04.1962

Citation: M. L. Gerver, E. M. Landis, “A generalization of the mean-value theorem for functions of several variables”, Dokl. Akad. Nauk SSSR, 146:4 (1962), 761–764

Citation in format AMSBIB
\Bibitem{GerLan62}
\by M.~L.~Gerver, E.~M.~Landis
\paper A generalization of the mean-value theorem for functions of several variables
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 146
\issue 4
\pages 761--764
\mathnet{http://mi.mathnet.ru/dan27051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0140628}
\zmath{https://zbmath.org/?q=an:0129.27203}


Linking options:
  • http://mi.mathnet.ru/eng/dan27051
  • http://mi.mathnet.ru/eng/dan/v146/i4/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Minakhin, “A pair of Riemannian metrics on a complete manifold”, Funct. Anal. Appl., 14:2 (1980), 138–140  mathnet  crossref  mathscinet  zmath
    2. A. A. Grigor'yan, “A Liouville theorem on a manifold”, Russian Math. Surveys, 37:3 (1982), 209–210  mathnet  crossref  mathscinet  zmath  adsnasa
    3. A. A. Grigor'yan, “On Liouville theorems for harmonic functions with finite Dirichlet integral”, Math. USSR-Sb., 60:2 (1988), 485–504  mathnet  crossref  mathscinet  zmath
    4. V. A. Kondrat'ev, E. M. Landis, “On qualitative properties of solutions of a nonlinear equation of second order”, Math. USSR-Sb., 63:2 (1989), 337–350  mathnet  crossref  mathscinet  zmath
    5. H. Matevossian, S. V. Pikulin, “On the homogenization of semilinear elliptic operators in perforated domains”, Sb. Math., 193:3 (2002), 409–422  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. A. Kon'kov, “Behavior of Solutions of Quasilinear Elliptic Inequalities”, Journal of Mathematical Sciences, 134:3 (2006), 2073–2237  mathnet  crossref  mathscinet  zmath  elib
    7. A. A. Kon'kov, “The behaviour of solutions of elliptic inequalities that are non-linear with respect to the highest derivatives”, Izv. Math., 71:1 (2007), 15–51  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. S. V. Pikulin, “Convergence of a family of solutions to a Fujita-type equation in domains with cavities”, Comput. Math. Math. Phys., 56:11 (2016), 1872–1900  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:73
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020